After stopping BCPs & lowering Lupron, will AF Come?June 4 2011 at 11:41 AM
|ALM (no login)|
I have no idea how this works. They just told me what to take and what days and I'm doing it. I hope to get more clarity on Tuesday when I have visit #1 and Donor starts stims. Thursday was my last day of BCPs, and yesterday my Lupron dose went from 20 to 10 and it stays at 10. Will I get AF and then we build it up again? I hope so. The thought of not getting AF and just keeping on like this is creepy. I start estrace on Tuesday as well.......
Usually 3-4 days
|June 4 2011, 11:45 AM |
The sharp drop in progesterone from stopping BCPs results in a withdrawal bleed, the lupron doesn't affect it. As long as you have a lining built up from the BCP estrogen, there will be something to shed (most people do). Good luck!
Great, thank you!
|June 4 2011, 11:46 AM |
|Current Topic - After stopping BCPs & lowering Lupron, will AF Come?|